# SDR CA980908023

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727260
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: 92296735
- Condition: Failed
- Location: Internal
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN) APU FIRE TEST NO BELL OR HORN.  FOUND APU AURAL WARNING CUT-OUT RELAY R195 FAULTY.  REPLACED.
